# SDR ASAA2016030215722

- Difficulty date: March 2, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 30,066 hours, 9,218 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 398014
- Condition: Failed
- Location: Ram Air Exhaust
- Part time: 9,272 hours, 2,722 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL, EXTINGUISHES ON RESET.  ACFT GROUNDED. RIGHT PZTC LOGGED RAM AIR ACTUATOR FAULT.  R & R RT RAM AIR ACTUATOR.  OPS CHECK NORMAL, REF AMM 21-51-21.
